MAUDE Adverse Event Report: ARTHREX, INC. EASY-OUT, MICRO COMPRESSION FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. EASY-OUT, MICRO COMPRESSION FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number EASY-OUT, MICRO COMPRESSION FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/10/2024, it was reported by a sales representative via (b)(4) that an ar-8737-61 screw remover, easy-out, 2.5 micro compression ft had the tip break (from their headless compression screw set #3).This was discovered during a procedure, with no report of patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Correction: h1 to n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon receiving additional information from the field that clarified the event, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 01/21/2025: the device did not break in the patient.The piece broke on the back table after use.All fragments were obtained.The case was completed by removing the screw with the screw remover.The screw remover then broke off after the screw was removed.There was no case delay.This was discovered during hardware removal on (b)(6) 2025, with no patient involvement.Additional information was requested.

Brand Name
EASY-OUT, MICRO COMPRESSION FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21084157
Report Number1220246-2025-09227
Device Sequence Number6899415
Product Code LXH
UDI-Device Identifier00888867263802
UDI-Public(01)00888867263802(11)190815(10)1391932
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEASY-OUT, MICRO COMPRESSION FT
Device Catalogue NumberAR-8737-61
Device Lot Number1391932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown